# SDR AALA201907249014

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,954 hours, 22,866 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE2000021
- Part serial: 47176089
- Condition: Failed
- Location: Fuel System
- Part time: 304 hours, 122 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO ATL ON ACCOUNT OF POSSIBLE FUEL PUMP ISSUE. MULTIPLE FUEL ECAM MESSAGE FUEL R TK PUMP 1&2 LO PR AND RT WING TK OVER FLOW. EMERGENCY DECLARED. MAINTENANCE REMOVED AND REPLACED CENTER TANK ACTUATOR VALVE RIGHT SIDE IAW AMM 28-26-51-04-01. OPS & LEAK TEST GOOD.
